MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA UNCUFFED NEONATAL AND PEDIATRIC TRACHEOSTOM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA UNCUFFED NEONATAL AND PEDIATRIC TRACHEOSTOM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 60P045
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-use check, a stain and a scratch were found in the product.No patient involvement.
 
Additional Manufacturer Narrative
Other text: additional information h6, h10.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms#(b)(4).No problems or issues were identified during the device history record review.One sample was received within the original package with unsealed package.Visual inspection confirmed that there were stains on the piece and scratch on the tube tip.No other analysis was performed.The root cause was related to the manufacturing process.Customer complaint notification was performed to production personnel as awareness to failure mode reported.

Brand Name
BIVONA UNCUFFED NEONATAL AND PEDIATRIC TRACHEOSTOM
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka,
minneapolis, MN 55442
MDR Report Key14063562
Report Number3012307300-2022-06066
Device Sequence Number20039039
Product Code BTO
UDI-Device Identifier15021312005769
UDI-Public15021312005769
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model Number60P045
Device Catalogue Number60P045
Device Lot Number4145691
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown